Affordable Access

Publisher Website

Explicit integration of one problem of motion of the generalized Kowalevski top

Authors
Journal
Mechanics Research Communications
0093-6413
Publisher
Elsevier
Publication Date
Volume
32
Issue
5
Identifiers
DOI: 10.1016/j.mechrescom.2005.02.010
Keywords
  • Kowalevski Top
  • Double Force Field
  • Separation Of Variables
  • Elliptic Functions
  • Explicit Solution
Disciplines
  • Mathematics

Abstract

Abstract In the problem of motion of the Kowalevski top in a double force field the four-dimensional invariant submanifold of the phase space was pointed out by [Kharlamov, M.P., 2002. Mekh. Tverd. Tela 32, 33–38]. We show that the equations of motion on this manifold can be separated by the appropriate change of variables, the new variables s 1, s 2 being elliptic functions of time. The natural phase variables (components of the angular velocity and the direction vectors of the forces with respect to the movable basis) are expressed via s 1, s 2 explicitly in elementary algebraic functions.

There are no comments yet on this publication. Be the first to share your thoughts.